# SDR DALA2025021001001

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 IN REF NRC 257 : CORROSION ON LH SIDE PLATE BTW STA=620-640 AT FWD CARGO COMPARTMENT. C1. CORRECTIVE ACTION: SUMMARY OF NRC 00571. LH SIDE PLATE BTW STA= 620-640 AT FWD CARGO COMPARTMENT. C1 WAS REPAIRED PER B757-200 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2. (0799057)
